Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 27, 2016, 3:19 PM CDT for George County, Mississippi; Mobile County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 3:19 PM CDT (20:19 UTC)
- Expired
- Apr 27, 2016, 4:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mobile County, AL, George County, MS
The radar
The Mobile radar (KMOB), 19 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743
WUUS54 KMOB 272019
SVRMOB
ALC097-MSC039-272115-
/O.NEW.KMOB.SV.W.0116.160427T2019Z-160427T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
GEORGE COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 319 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF LUCEDALE TO 9 MILES NORTHWEST
OF WADE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...CHICKASAW...LUCEDALE...MIDTOWN MOBILE...
REGIONAL AIRPORT IN WEST MOBILE...I65 AND I165...I10 AND I65...
CHUNCHULA...SEMMES...I65 AND US 45 AND I65 AND AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3060 8841 3074 8841 3073 8883 3094 8882
3096 8807 3059 8806
TIME...MOT...LOC 2019Z 273DEG 34KT 3088 8872 3070 8872
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
917
WWUS54 KMOB 272037
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
337 PM CDT WED APR 27 2016
ALC097-MSC039-272115-
/O.CON.KMOB.SV.W.0116.000000T0000Z-160427T2115Z/
MOBILE AL-GEORGE MS-
337 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WEST CENTRAL MOBILE AND GEORGE COUNTIES...
AT 336 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUCEDALE TO WADE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...SARALAND...CHICKASAW...LUCEDALE...MIDTOWN MOBILE...
REGIONAL AIRPORT IN WEST MOBILE...I65 AND I165...I10 AND I65...
CHUNCHULA...SEMMES...I65 AND US 45 AND I65 AND AL 158.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3060 8841 3074 8841 3073 8883 3094 8882
3096 8807 3059 8806
TIME...MOT...LOC 2036Z 273DEG 30KT 3092 8854 3065 8857
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:39 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 27, 12:39 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1239 PM CDT WED APR 27 2016 .DISCUSSION...SEE UPDATED INFORMATION BELOW. && .UPDATE...LATE MORNING WATER VAPOR SATELLITE AND RADAR IMAGERY SHOW A LINEAR MCS CROSSING THE LOWER MISSISSIPPI RIVER VALLEY INTO WESTERN PORTIONS OF MS AND SOUTHEAST LA WITHIN THE DIFFLUENT MID TO UPPER LEVEL FLOW REGIME. THE LATEST RAP-13 AND NAM-12 GUIDANCE INDICATE QUITE AN UNSTABLE AIRMASS ACROSS SOUTHEAST MS AND PORTIONS OF SOUTHWEST AL THIS AFTERNOON WITH MLCAPE VALUES FROM 1500-2500 J/KG... AND LOCALLY NEAR 3000 J/KG. THE COMBINATION OF THE ADVANCING COLD POOL AHEAD OF THE MCS TO OUR WEST...AND LIFT PROVIDED BY AN EMBEDDED SHORTWAVE TROUGH MOVING NORTHEASTWARD FROM LA TOWARD MS AND WESTERN AL WILL AID IN GENERATING NEW SCATTERED TO NUMEROUS THUNDERSTORMS WITHIN THE MOIST AND UNSTABLE ENVIRONMENT ACROSS OUR REGION THIS AFTERNOON. 0-6 KM SHEAR WILL BE STRONGEST OVER OUR SOUTHEAST MS COUNTIES INTO INTERIOR SOUTHWEST AL THIS AFTERNOON...WHERE VALUES OF 35-45 KNOTS ARE DEPICTED. A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE MAINLY TO THE NORTHWEST OF A MOBILE...CAMDEN LINE THIS AFTERNOON WHERE THE BETTER INSTABILITY AND SHEAR WILL COINCIDE. DAMAGING WINDS AND PERHAPS MARGINALLY SEVERE HAIL WILL BE THE PRIMARY HAZARDS TODAY. A STRONG STORM OR TWO CANNOT BE RULED OUT OVER EASTERN PORTIONS OF THE CWFA...BUT SEVERE POTENTIAL SHOULD BECOME MUCH MORE LIMITED FARTHER EAST WITHIN THE WEAKER SHEAR ENVIRONMENT. WE HAVE UPDATED THE FORECAST TO INCREASE POPS TO THE LIKELY CATEGORY WITH A MENTION OF A FEW SEVERE STORMS OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL...WHILE KEEPING A DECENT CHANCE OF SHOWERS AND STORMS OVER THE REMAINDER OF THE REGION. CONVECTIVE COVERAGE SHOULD GRADUALLY DECREASE AFTER 6-7 PM. /21 && .AVIATION... 18Z ISSUANCE...CIGS ARE GRADUALLY RISING TO VFR LEVELS EARLY THIS AFTERNOON...WITH THE EXCEPTION OF A FEW LINGERING MVFR CIGS NEAR THE IMMEDIATE COAST. SCATTERED TO NUMEROUS SHRA/TSRA WILL DEVELOP ACROSS THE REGION THIS AFTERNOON...WITH LOCALLY STRONGER TSRA POTENTIALLY AFFECTING KMOB/KBFM/KPNS MAINLY DURING THE 27.20-28.00Z TIME FRAME. GUSTY AND ERRATIC WINDS...LOCALIZED MVFR TO IFR CONDITIONS WITH HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THIS AFTERNOON. MVFR TO IFR CIGS SHOULD RETURN LATE TONIGHT...ALONG WITH POTENTIAL FOR ANOTHER ROUND OF SHRA/TSRA DEVELOPING ACROSS THE REGION LATE TONIGHT INTO EARLY THURSDAY MORNING. /21 && .PREV DISCUSSION... /ISSUED 445 AM CDT WED APR 27 2016/ NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...AN UPPER LOW PRESSURE AREA OVER THE CENTRAL PLAINS WILL LIFT SLOWLY EAST-NORTHEAST OVER THE NEXT 24 HOURS. MEANWHILE A WEAK SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS THE SOUTHEAST STATES WILL PERSIST AS A SURFACE LOW OVER THE CENTRAL PLAINS ALSO LIFTS EAST-NORTHEAST. THIS WILL KEEP A LIGHT MOIST SOUTHERLY WIND FLOW ACROSS THE FORECAST AREA THROUGH THE NEAR TERM...WITH LOW STRATUS AND PATCHY FOG EARLY THIS MORNING FOLLOWED BY A MIX OF LOW CUMULUS CLOUDS AND CIRRUS CLOUDS. AN UPPER LEVEL IMPULSE TRAVERSING THE FORECAST AREA ALONG WITH DECREASING STABILITY WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS FROM LATE MORNING THROUGH THE AFTERNOON HOURS. THE CONVECTION IS EXPECTED TO END ALONG AND SOUTHEAST OF I-65 THIS EVENING AS THE FIRST IMPULSE MOVES EAST OF THE AREA. HOWEVER...WILL MAINTAIN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS NORTHWEST OF I-65 THIS EVENING AHEAD OF THE SECOND IMPULSE APPROACHING FROM THE WEST. THIS LINE OF SHOWERS AND THUNDERSTORMS WILL THEN MOVE EAST ACROSS THE REMAINDER OF THE FORECAST AREA AFTER MIDNIGHT. A MID LEVEL CAPPING INVERSION THIS MORNING IS FORECAST TO WEAKEN AS THE FIRST IMPULSE ARRIVES...WITH ML CAPES EXPECTED TO CLIMB TO BETWEEN 2000 AND 2500 J/KG BY MID AFTERNOON. WIND SHEAR WILL BE WEAK WITH BULK SHEAR ONLY AROUND 30 KNOTS. STRONG TO MARGINAL SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY ACROSS THE INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...WITH MARGINAL SEVERE HAIL AND GUSTY SURFACE WINDS BEING THE MAIN THREATS. HIGH TEMPERATURES TODAY WILL RANGE FROM 80 TO 85 DEGREES INLAND AREAS...WITH UPPER 70S AT THE BEACHES. LOW TEMPERATURES TONIGHT WILL RANGE FROM 66 TO 70 DEGREES INLAND AREAS...WITH THE EXCEPTION OF THE LOWER 70S AT THE BEACHES. /22 SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...UPPER LEVEL STORM THAT MOVES OUT OF THE CENTRAL PLAINS IS PROGGED TO DEAMPLIFY AS IT MOVES EASTWARD ACROSS THE UPPER MID-WEST THURSDAY. AT THE SURFACE...AN OCCLUDED FRONTAL LOW PRESSURE SYSTEM TRACKS FROM ILLINOIS/INDIANA THURSDAY MORNING TO ACROSS THE OHIO RIVER VALLEY BY THURSDAY EVENING. EXTENDING OUT FROM THIS LOW...AN ATTENDANT FRONTAL BOUNDARY SETTLES SOUTHWARD ACROSS THE MIDSOUTH DURING THE DAY. SOUTH OF THE FRONTAL BOUNDARY...MID LEVEL IMPULSES IN THE HIGH LEVEL WEST SOUTHWEST FLOW ALOFT...PASSING EAST OVER THE CENTRAL GULF COAST... BRINGS ENOUGH LAYER LIFT WHEN UPON INTERACTING WITH MODIFIED DEEP MOISTURE AND DAYTIME INSTABILITY...BRINGS A CHANCE OF SHOWERS AND STORMS THROUGH THE DAY THURSDAY. ALTHOUGH THE MAIN FRONT IS TO THE NORTH...A SURFACE ENHANCEMENT TO LIFT WILL COME FROM MESOSCALE BOUNDARIES THAT APPROACH FROM THE WEST NORTHWEST. THE POTENTIAL EXISTS FOR STRONG STORMS AT TIMES CAPABLE OF PRODUCING FREQUENT LIGHTNING...BRIEF STRONG WIND GUSTS AND LOCALLY HEAVY RAINS. ALTHOUGH FORECASTERS CANNOT RULE OUT A FEW SEVERE STORMS...WEAK WIND PROFILES AND BULK SHEAR MAGNITUDES SUGGEST THAT THE OVERALL SEVERE WEATHER RISK WILL BE LIMITED ON THURSDAY. CONVECTIVE ACTIVITY THAT CARRIES OVER INTO THURSDAY EVENING IS FORECAST TO DECREASE BY LATE IN THE NIGHT. MOVING INTO FRIDAY...WEATHER MODELS ARE IN GOOD AGREEMENT ON SHOWING A WEST NORTHWEST TO EAST SOUTHEAST ORIENTED BAND OF SHOWERS AND STORMS FORMING OVER THE LAND ZONES. THIS OCCURS SOUTH OF A WEAK SURFACE PRESSURE TROF EASING INTO THE SOUTHEAST...INTERACTING WITH MODEST DAYTIME INSTABILITY AND DEEP LAYER MOISTURE. SOME OF THE STORMS ON FRIDAY COULD BECOME STRONG. THE OVERALL SEVERE WEATHER THREAT REMAINS LIMITED. LITTLE CHANGE IN TEMPERATURES DURING THE SHORT TERM. HIGHS IN THE MID TO UPPER 80S INTERIOR...NEAR 80 COAST. OVERNIGHT LOWS IN THE MID 60S INTERIOR TO CLOSE TO 70 BEACHES. /10 LONG TERM /SATURDAY THROUGH TUESDAY/...MOVING INTO THE WEEKEND...NEXT UPPER LEVEL STORM SYSTEM DIGGING ACROSS THE FOUR CORNERS OF THE DESERT SOUTHWEST EVOLVES INTO A MORE AMPLIFIED HEIGHT PATTERN ALOFT AS IT MOVES INTO THE PLAINS SATURDAY AND SUNDAY. WITH DOWNSTREAM RIDGE ALOFT BECOMING BETTER ESTABLISHED OVER OUR AREA...ITS ASSOCIATED LARGER SCALE SINKING MOTIONS ACTS TO KEEP CHANCES OF SHOWERS AND STORMS MINIMAL ON SATURDAY. BY SUNDAY...MORE STORMINESS. WITHIN THE LARGER SCALE TROF POSITION OVER THE NATION'S HEARTLAND...A LEAD MID LEVEL IMPULSE EJECTS NORTHEAST OUT OF THE PLAINS AND BRINGS A POTENTIAL CONVECTIVE COMPLEX EASTWARD ACROSS THE MID/LOWER MISSISSIPPI RIVER DELTA SUNDAY MORNING WHICH POTENTIALLY HOLDS TOGETHER WHILE SPREADING EAST THROUGH THE DAY. ALTHOUGH FLOW ALOFT FLATTENS INTO THE FIRST HALF OF NEXT WEEK...WILL FOLLOW THE LATEST ECMWF SOLUTION OF MAINTAINING A SMALL CHANCE OF SHOWERS AND STORMS IN THE LOCAL FORECAST MONDAY AND TUESDAY WHERE ASCENT OCCURS ALONG AND SOUTH OF A WEAK FRONTAL BOUNDARY THAT SETTLES ACROSS THE COAST. LITTLE CHANGE IN HIGHS AND LOWS. /10 MARINE...A SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS THE SOUTHEAST STATES WILL WEAKEN SLIGHTLY AS A SURFACE LOW FORMING OVER THE CENTRAL PLAINS PASSES WELL NORTH OF THE AREA. A LIGHT TO OCCASIONAL MODERATE ONSHORE WIND FLOW WILL PERSIST THROUGHOUT THE WEEK. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 27, 6:20 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 620 AM CDT WED APR 27 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 620 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA...MAINLY THIS AFTERNOON AND AGAIN AFTER MIDNIGHT. ISOLATED SEVERE STORMS WILL GENERALLY IMPACT LOCATIONS NORTHWEST OF A LINE FROM WIGGINS MS TO CAMDEN AL THIS AFTERNOON...AND NORTHWEST OF I-65 AFTER MIDNIGHT. THE STRONGEST STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA ON THURSDAY. THE STRONGEST STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-281130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 620 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 27, 12:30 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT WED APR 27 2016
MSZ067-075-076-271830-
PERRY MS-WAYNE MS-GREENE MS-
1230 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAYNE...NORTHWESTERN
GREENE AND NORTHEASTERN PERRY COUNTIES UNTIL 130 PM CDT...
AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHTON AND CLARA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL UPDATES WILL BE COMING FROM THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3143 8898 3143 8894 3153 8894 3166 8878
3150 8853 3131 8865 3120 8885 3128 8899
TIME...MOT...LOC 1729Z 215DEG 19KT 3132 8888
BUTTSSpecial weather statement, Apr 27, 1:32 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CDT WED APR 27 2016
ALZ052-MSZ067-075-076-271930-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
132 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHEASTERN
WAYNE...GREENE AND SOUTHEASTERN PERRY COUNTIES UNTIL 230 PM CDT...
AT 132 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES EAST OF RICHTON TO NEAR MCLAIN TO 13
MILES SOUTH OF BEAUMONT TO 12 MILES EAST OF WIGGINS. MOVEMENT WAS
NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATOM...LEAKESVILLE...STATE LINE...MILLRY...VINEGAR BEND...BUCKATUNNA AND
FRUITDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL UPDATES WILL BE COMING FROM THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3094 8889 3112 8882 3141 8880 3170 8839
3170 8823 3146 8825 3111 8838 3111 8843
3100 8842 3100 8883 3091 8883 3091 8893
TIME...MOT...LOC 1832Z 235DEG 24KT 3137 8877 3116 8878 3098 8884 3092
8894
BUTTSSpecial weather statement, Apr 27, 2:20 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
220 PM CDT WED APR 27 2016
ALZ051>053-272000-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-
220 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHOCTAW...WASHINGTON
AND CLARKE COUNTIES UNTIL 300 PM CDT...
AT 217 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR TOXEY TO STATE LINE. ADDITIONAL
CLUSTERS OF THUNDERSTORMS WERE LOCATED BETWEEN BIGBEE AND LATON
HILL. MOVEMENT WAS TO THE EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSON...THOMASVILLE...GROVE HILL...CHATOM...MILLRY...SILAS...COFFEEVILLE...
FULTON...MCINTOSH...GILBERTOWN...TOXEY...SAINT STEPHENS...WAGARVILLE...
VINEGAR BEND...FRUITDALE...TIBBIE AND LEROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL UPDATES WILL BE COMING FROM THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3205 8812 3201 8811 3199 8807 3199 8767
3192 8767 3164 8772 3128 8785 3120 8803
3126 8834 3133 8844 3163 8846 3201 8830
3207 8807
TIME...MOT...LOC 1917Z 284DEG 23KT 3191 8827 3145 8846
BUTTSSpecial weather statement, Apr 27, 2:41 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT WED APR 27 2016
MSZ078-079-272030-
STONE MS-GEORGE MS-
241 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GEORGE AND
SOUTHEASTERN STONE COUNTIES UNTIL 330 PM CDT...
AT 240 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR SAUCIER...OR 17 MILES NORTHEAST OF
DIAMONDHEAD...MOVING EAST AT 20 MPH.
WINDS AROUND 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCHENRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3091 8890 3077 8885 3074 8885 3073 8889
3068 8889 3068 8924 3065 8924 3065 8933
3067 8933
TIME...MOT...LOC 1940Z 252DEG 18KT 3061 8924
BUTTSSpecial weather statement, Apr 27, 2:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT WED APR 27 2016
ALZ261-263-265-MSZ075-076-078-079-272100-
MOBILE INLAND AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-STONE MS-
PERRY MS-GREENE MS-GEORGE MS-
258 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR MOBILE...GEORGE...SOUTHERN
GREENE...SOUTHEASTERN PERRY AND EASTERN STONE COUNTIES UNTIL 400 PM
CDT...
AT 257 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES SOUTH OF MCLAIN TO NEAR LONG BEACH.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...CITRONELLE...LUCEDALE...GRAND BAY...MIDTOWN MOBILE...REGIONAL
AIRPORT IN WEST MOBILE...MOUNT VERNON...MOVICO...GULFCREST...I65 AND AL
158...BUCKS...CHUNCHULA AND SEMMES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3032 8840 3038 8841 3038 8840 3074 8841
3073 8888 3068 8889 3068 8902 3098 8888
3104 8879 3112 8855 3114 8843 3111 8843
3111 8833 3114 8833 3114 8802 3117 8799
3117 8797 3068 8813 3031 8836
TIME...MOT...LOC 1957Z 258DEG 35KT 3093 8884 3029 8913
BUTTSSpecial weather statement, Apr 27, 3:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED APR 27 2016
ALZ054>058-272115-
BUTLER AL-MONROE AL-CRENSHAW AL-CONECUH AL-WILCOX AL-
311 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONECUH...
NORTHEASTERN MONROE...NORTHERN CRENSHAW...EASTERN WILCOX AND BUTLER
COUNTIES UNTIL 415 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BOYKIN TO 8 MILES NORTHEAST OF GEORGIANA.
MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...GEORGIANA...PINE APPLE...PETREY...OAK HILL...I65 AND AL 10...
BOYKIN...I65 AND AL 185 AND I65 AND AL 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 8673 3210 8742 3219 8732 3208 8719
3205 8718 3205 8686 3196 8686 3196 8641
3205 8641 3205 8639 3185 8620
TIME...MOT...LOC 2010Z 239DEG 21KT 3215 8723 3169 8662The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:30 PM CDT | Special Weather Statement | MOB | Wayne | 60 min |
| Apr 27, 1:32 PM CDT | Special Weather Statement | MOB | Greene | 58 min |
| Apr 27, 2:41 PM CDT | Special Weather Statement | MOB | Stone | 49 min |
| Apr 27, 2:58 PM CDT | Special Weather Statement | MOB | George | 62 min |
| Apr 27, 2:20 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Washington | 40 min |
| Apr 27, 3:11 PM CDT | Special Weather Statement | MOB | Butler | 64 min |
| Apr 27, 3:40 PM CDT | Special Weather Statement | MOB | Conecuh | 50 min |
| Apr 27, 3:42 PM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 27, 3:56 PM CDT | Special Weather Statement | MOB | Crenshaw | 64 min |
| Apr 27, 3:57 PM CDT | Special Weather Statement | MOB | Monroe | 48 min |
| Apr 27, 4:10 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 65 min |
| Apr 27, 4:20 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 25 min |
| Apr 27, 4:37 PM CDT | Areal Flood Advisory | MOB | Mobile | 113 min |
| Apr 27, 4:44 PM CDT | Special Weather Statement | MOB | Baldwin | 61 min |
| Apr 27, 4:49 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 56 min |
| Apr 27, 5:07 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 53 min |
| Apr 27, 5:09 PM CDT | Special Marine Warning | MOB | 21 min | |
| Apr 27, 5:12 PM CDT | Special Marine Warning | MOB | 33 min | |
| Apr 27, 5:21 PM CDT | Special Weather Statement | MOB | Butler, Conecuh | 54 min |
| Apr 27, 5:37 PM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 27, 5:44 PM CDT | Areal Flood Advisory | MOB | Butler | 3 hr |
| Apr 27, 5:57 PM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Apr 27, 6:17 PM CDT | Special Weather Statement | MOB | Crenshaw | 58 min |
| Apr 27, 6:56 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Crenshaw, Escambia | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.